# SDR AU000476

- Difficulty date: June 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Propeller: Hartzl HCB3TN5
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter Gen
- Part time: 395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(AUS) LT STARTER-GENERATOR REAR BEARING FAILED AND SHAFT SHEARED.
